Jump to content

abelleabelle

Just Registered
  • Posts

    2
  • Joined

  • Last visited

abelleabelle's Achievements

Newbie

Newbie (2/9)

0

Reputation

  1. Hello everyone i need your help on my anxiety disorder its getting worst and worst day by day I used to have anxiety related to girls particularly text anxiety , like waiting ofr the text respond so iwent to a doctor and he gave me anti depressants but it didnt work at all because i was inactive and lazy its been 2 months i have stopped taking pristiq (ventab and betatab) medicine i took those medicine for about 1 month only and after stopping instantly those medicine my anxiety has increased and now anxious to thing i wasnt before and its incressing slowly even though i have started exercising and yoga and a better diet and i am also active all the time still there are no improvement i still get rapid heartbeats and head pains for no reason and chest pain even if i am not anxious still i get these symtoms please i need help should i start those medicine pristiq again?? or wait for some more time??
  2. Hello everyone i need your help on my anxiety disorder its getting worst and worst day by day I used to have anxiety related to girls particularly text anxiety , like waiting ofr the text respond so iwent to a doctor and he gave me anti depressants but it didnt work at all because i was inactive and lazy its been 2 months i have stopped taking pristiq (ventab and betatab) medicine i took those medicine for about 1 month only and after stopping instantly those medicine my anxiety has increased and now anxious to thing i wasnt before and its incressing slowly even though i have started exercising and yoga and a better diet and i am also active all the time still there are no improvement i still get rapid heartbeats and head pains for no reason and chest pain even if i am not anxious still i get these symtoms please i need help should i start those medicine pristiq again?? or wait for some more time??
×
×
  • Create New...